# SDR AU980432

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210K
- System (JASC): 2700 · Flight Control System
- Part: Bearing
- Condition: Seized
- Location: Empennage Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALL ELEVATOR, ELEVATOR BELLCRANK AND RUDDER BEARINGS SEIZED.
